Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 50, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 25, 2024, 10:24 PM EDT for 8 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2024, 10:24 PM EDT (02:24 UTC)
- Expired
- Sep 26, 2024, 1:52 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, GA, Crawford County, GA, Dooly County, GA, Houston County, GA, Jones County, GA, Macon County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WGUS52 KFFC 260224
FFWFFC
GAC021-079-093-153-169-193-225-289-260630-
/O.NEW.KFFC.FF.W.0050.240926T0224Z-240926T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1024 PM EDT Wed Sep 25 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Bibb County in central Georgia...
Southeastern Crawford County in central Georgia...
North Central Dooly County in central Georgia...
Houston County in central Georgia...
South Central Jones County in central Georgia...
Peach County in central Georgia...
Northwestern Twiggs County in central Georgia...
Northeastern Macon County in west central Georgia...
* Until 230 AM EDT.
* At 1024 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron,
Montezuma, Marshallville, Payne, Robins AFB, Payne City, Lakewood,
Powerville, Miami Valley, Jack Brown Estates, Houston Lake,
Meadowdale, Saint Louis, Moss Oak and Middle Georgia Regional
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3232 8406 3258 8399 3291 8371 3288 8342
3242 8365 3221 8388
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
621
WGUS72 KFFC 260552
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
152 AM EDT Thu Sep 26 2024
GAC021-079-093-153-169-193-225-289-260602-
/O.CAN.KFFC.FF.W.0050.000000T0000Z-240926T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bibb GA-Crawford GA-Dooly GA-Houston GA-Jones GA-Macon GA-Peach
GA-Twiggs GA-
152 AM EDT Thu Sep 26 2024
...FLASH FLOOD WARNING IS CANCELLED FOR BIBB, SOUTHEASTERN CRAWFORD,
NORTH CENTRAL DOOLY, HOUSTON, SOUTH CENTRAL JONES, PEACH,
NORTHWESTERN TWIGGS AND NORTHEASTERN MACON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 200 PM EDT Friday for north
and central Georgia.
&&
LAT...LON 3258 8399 3291 8371 3288 8342 3242 8365
3221 8388 3232 8406
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 7:52 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Sep 25, 7:52 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 752 PM EDT Wed Sep 25 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 643 PM EDT Wed Sep 25 2024 Showers and thunderstorms are ongoing in a wide swath extending from near Columbus to the higher elevations of far northeast Georgia. Heavy rainfall and localized flash flooding are also anticipated in association with these storms as they train over a common location. The greatest potential for flash flooding will be roughly along the Interstate 85 corridor through tonight. In the latest update, the Tropical Storm Warning for Helene has been expanded to as far north as the Georgia/Tennessee state line. Furthermore, with Helene expected to be moving very quickly as it moves inland, there will not be too much time for the storm to weaken as it approaches the forecast area. Because of this, the storm is still likely to contain hurricane force winds as it enters west-central Georgia. As such, the Hurricane Warning has been expanded to cover an area roughly along and south of a line from Columbus to Macon. King && .SHORT TERM... (This afternoon through Thursday) Issued at 249 PM EDT Wed Sep 25 2024 Highlights: -Periods of heavy rainfall and potential for flooding through the remainder of today in association with a frontal system -Growing concern for intense widespread heavy rainfall leading to flash flooding, and increasing threat for tropical storm force winds on Thursday as a result of Tropical Storm Helene -A Flood Watch remains in effect through Friday. Tropical headlines remain and/or now in effect for much of Central Georgia through Friday. Showers and storms are ramping up across the state this afternoon with latest radar showing the axis of heaviest rainfall currently situated along the I-85 corridor. This activity is slow moving and thus flooding potential is increased. Additionally, a few strong to severe thunderstorms have been noted with an isolated tornado threat through the evening. SPC maintains a Marginal Risk (Level 1 out of 5) this afternoon. A High Risk (Level 4 out of 4) for excessive rainfall exists for much of Northeast GA today. The presence of clouds and rain has kept temperatures lower compared to the past few days with current readings largely in the 70s (80s in the southeast where there are less clouds and slightly lower PoPs). The main features in play over the next few days will be 500mb low and associated trough currently situated across the Mid-MS Valley Region and the low associated with Hurricane Helene now to the northeast of the Yucatan Peninsula. At the sfc, a frontal boundary will continue to sag into the forecast area and Hurricane Helene is expected to quickly track northward and is forecast to make landfall as a major hurricane on Thursday evening. This is quite a unique set up as the tropical system will interact and become enveloped within the upper level system thats to our northwest. As plentiful tropical moisture continues to overspread into the region increasing clouds and rain/thunder chances will continue through the remainder of the day. Aligning with a sfc convergence zone oriented SW to NE in north-central GA, looks like the axis of heaviest rainfall through today will be along and in the vicinity of the I-85 corridor. Forecast rainfall totals for today are currently 1-3 inches with locally higher amounts. Additionally, isolated strong to severe thunderstorms will continue to be a possibility through the evening. What is occurring today is a predecessor rain event prior to the tropical event that will continue to unfold on Thursday. A note prior to any details concerning Hurricane Helene... please DO NOT focus on the exact track of this system. Impacts and hazards extend well beyond the main track. The time is NOW to make preparations as this is a quickly evolving system. Hurricane Helene is expected to quickly track northward and strengthen to major hurricane status prior to making landfall on Thursday evening. This is a largely quick moving system and widespread impacts are expected across North and Central Georgia Thursday into Friday. A Hurricane Warning is now in effect for extreme south-central GA (Harris County up to Schley and Macon, eastward to Pulaski and Wilcox counties), a Tropical Storm Warning in effect for Harris County as far east as Bibb County and then all counties southward to the Hurricane Warning. A Tropical Storm Watch encompasses the remainder of North and Central GA (including metro ATL). As this system continues to evolve potential upgrades may be warranted. A breakdown of the hazards is listed below: *Intense Heavy Rainfall and Flash Flooding: A Flood Watch remains in effect for all of North and Central GA through Friday afternoon. Depending on how this situation evolves over the next 48 hours this may need to be extended in time. With heavy rainfall already occurring today saturating the soils, there is a growing concern for the flash flooding risk and potentially historic rainfall on Thursday as a result of this tropical system. Forecast rainfall totals for Thursday ranging 3 to 6 inches with locally higher amounts. Forecast Storm Total Rainfall Today through Friday evening ranging 4 to 10 inches with amounts over 12 inches possible. WPC maintains a Moderate Risk (Level 3 out of 4) for Excessive Rainfall for the majority of North and Central GA with a High Risk (Level 4 out of 4) for Excessive Rainfall encompassing the Southern Appalachians (northeast GA). Needless to say the threat for potential life threatening flash flooding is increasing. *Tropical Storm Force Winds: With this latest forecast update, the potential for areas experiencing tropical storm force (and even hurricane force) winds has increased. Areas currently in the Hurricane Warning could see hurricane and tropical storm force winds potentially exceeding 70 MPH. This coupled with intense heavy rainfall and saturated soils, will likely lead to widespread and extended power outages as a result of downed powerlines and trees. *Short-lived, brief tornadoes: Tornado development in association with tropical system typically favor the northeast quadrant of the storm relative to its motion within the outer rainbands. Thus, based on Hurricane Helene's current trend a good portion of southeast and east-central GA are in the more 'ideal' location where quick, short-lived tornadoes could develop in the rainbands. The Storm Prediction Center maintains a Slight (Level 2 out of 5) to Marginal Risk (Level 1 out of 5) in the areas previously mentioned. 07 && .LONG TERM... (Friday morning through next Tuesday) Issued at 249 PM EDT Wed Sep 25 2024 out of Georgia by late Friday morning and absorb into the broader trough extending over the Southeast. After copious amounts of rainfall through Friday morning, considerably drier conditions are favored through the long term. The remnant low will extend from the Ohio Valley southward through the weekend. The focus for most additional rainfall will thus be to our north, but isolated to widely scattered PoPs will linger mainly across far north Georgia through early next week. A larger scale trough should push a cold front into the area mid next week with a renewed push of drier air. RW && .AVIATION... (00Z TAFS) Issued at 743 PM EDT Wed Sep 25 2024 A wide axis of SHRA/TSRA continues to extend from near CSG to the far northeast GA, including over ATL. This is expected to continue in waves with deteriorating ceilings through tonight. MVFR ceilings, with some scattered IFR underneath, are expected by 02-03Z this morning. Ceilings are forecast to lower to IFR by 06Z and remain so through the end of the period. LIFR may be briefly possible in the early morning hours after 10Z. Winds are will be primarily E to NE, from 7-12 kts this evening and overnight. As Helene moves closer to the TAF sites, winds will begin to gradually increase through the daytime on Thursday. By tomorrow afternoon, winds will increase to 12-15 kts with gusts of 22-30 kts. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 74 67 77 / 100 100 100 40 Atlanta 67 73 66 75 / 100 100 100 40 Blairsville 61 69 62 71 / 100 100 100 90 Cartersville 64 74 65 75 / 90 100 100 60 Columbus 69 76 67 78 / 100 100 100 30 Gainesville 65 72 67 74 / 100 100 100 60 Macon 69 77 68 79 / 100 100 100 20 Rome 64 75 66 76 / 90 100 100 80 Peachtree City 66 73 65 75 / 100 100 100 30 Vidalia 72 81 73 84 / 90 100 100 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>062-066>076-078-084>086-097-098-111>113. Hurricane Warning for GAZ079>083-089>096-102>110. && SHORT TERM...07 LONG TERM....RW AVIATION...King
Hazardous weather outlook, Sep 25, 3:08 PM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 308 PM EDT Wed Sep 25 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 308 PM EDT Wed Sep 25 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Periods of heavy rainfall and localized flash flooding, which are not associated with Helene, will continue across portions of north and central Georgia. The greatest potential for flash flooding will be roughly along the Interstate 85 corridor. In addition, a few strong to severe storms with damaging winds will be possible. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A Flood Watch is in effect for north and central Georgia through Friday afternoon. Tropical storm conditions are expected across the area with hurricane conditions also possible in portions of central Georgia. Strong, damaging wind gusts and significant, potentially life-threatening flash flooding and river flooding are expected. Expect strong winds to bring widespread and potentially extended power outages. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation especially from Thursday through Friday morning. Please relay any information about observed severe weather to the NWS while following all local and state guidelines.
In the hours before
Special weather statement, Sep 25, 4:27 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Wed Sep 25 2024
GAZ052-053-066-067-078-252115-
Harris GA-Coweta GA-Heard GA-Troup GA-Meriwether GA-
427 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of northwestern
Meriwether, southeastern Heard, Troup, southwestern Coweta and
northwestern Harris Counties through 515 PM EDT...
At 427 PM EDT, a strong thunderstorm was over River View, or near
Valley, moving north at 40 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Newnan, LaGrange, Franklin, West Point, Hogansville, Grantville,
Luthersville, Moreland, Lone Oak, East Newnan, Corinth, Mountville,
Cannonville, Louise, Odessadale, Stovall, Piedmont Heights,
Harrisonville, Hillcrest, and Big Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3336 8508 3337 8478 3318 8462 3264 8510
3264 8511 3266 8509 3269 8512 3271 8512
3274 8511 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519 3302 8521
TIME...MOT...LOC 2027Z 195DEG 33KT 3281 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 25, 5:13 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Wed Sep 25 2024
GAZ021-022-032>034-042>046-052>055-057-067-252200-
Fayette GA-Rockdale GA-Coweta GA-Carroll GA-Forsyth GA-Gwinnett GA-
Heard GA-Meriwether GA-Henry GA-South Fulton GA-North Fulton GA-
Douglas GA-Cobb GA-Clayton GA-Cherokee GA-DeKalb GA-
513 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of DeKalb, Fayette,
north central Meriwether, southeastern Carroll, Douglas, central
Gwinnett, northeastern Heard, central Rockdale, south central
Cherokee, southwestern Forsyth, central Cobb, northwestern Henry,
Coweta, Fulton and Clayton Counties through 600 PM EDT...
At 513 PM EDT, a strong thunderstorm was over College Park, or 8
miles northwest of Jonesboro, moving north at 20 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Newnan, Douglasville, Lawrenceville, Decatur,
Fayetteville, Jonesboro, Peachtree Corners, City of South Fulton,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
Peachtree City, East Point, Duluth, and Stockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3335 8509 3413 8444 3410 8406 3384 8393
3317 8462 3337 8478
TIME...MOT...LOC 2113Z 194DEG 16KT 3360 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 25, 5:30 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Wed Sep 25 2024
GAZ090-102-252200-
Chattahoochee GA-Stewart GA-
530 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of south central
Chattahoochee and northern Stewart Counties through 600 PM EDT...
At 529 PM EDT, a strong thunderstorm was near Louvale, or 10 miles
northwest of Lumpkin, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain. This storm is also being monitored for
increased rotation.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Omaha, Louvale, and Jamestown/South Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3216 8503 3218 8501 3220 8496 3221 8498
3222 8498 3222 8492 3224 8491 3225 8492
3226 8489 3229 8492 3235 8484 3219 8469
3208 8495
TIME...MOT...LOC 2129Z 229DEG 18KT 3217 8491
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 25, 6:02 PM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Wed Sep 25 2024
GAZ102-252230-
Stewart GA-
602 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of southwestern Stewart
County through 630 PM EDT...
At 602 PM EDT, a strong thunderstorm was over Sanford, or 9 miles
northeast of Georgetown, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Sanford, Westville, and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3192 8491 3194 8495 3197 8496 3198 8496
3198 8502 3197 8504 3199 8504 3199 8507
3202 8505 3205 8506 3214 8495 3211 8481
3198 8474 3192 8485
TIME...MOT...LOC 2202Z 229DEG 18KT 3198 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 25, 8:21 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Wed Sep 25 2024
GAZ080-081-260045-
Taylor GA-Crawford GA-
821 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of west central
Crawford and northeastern Taylor Counties through 845 PM EDT...
At 820 PM EDT, a strong thunderstorm was over Fickling Mill, or near
Butler, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain. This storm is also showing periods of rotation.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Roberta, Knoxville, Horns, and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3256 8417 3262 8426 3278 8411 3277 8400
3267 8397
TIME...MOT...LOC 0020Z 221DEG 22KT 3262 8415
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:21 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Sep 26, 12:08 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Sep 26, 12:44 AM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 31 min |
| Sep 26, 1:15 AM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Sep 26, 1:38 AM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Sep 26, 2:12 AM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Sep 26, 2:45 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Johnson, Washington | 30 min |
| Sep 26, 5:06 AM EDT | Special Weather Statement | FFC | Emanuel | 9 min |
| Sep 26, 5:50 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Sep 26, 6:16 AM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Sep 26, 6:42 AM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Sep 26, 7:51 AM EDT | Flash Flood Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 6 hr |
| Sep 26, 10:59 AM EDT | River Flood Warning | FFC | Floyd, Polk | 31 hr |
| Sep 26, 11:09 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 3 days |
| Sep 26, 11:21 AM EDT | River Flood Warning | FFC | Towns | 26 hr |
| Sep 26, 11:24 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 26 hr |
| Sep 26, 11:27 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 26, 1:01 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Wheeler | 29 min |
| Sep 26, 1:40 PM EDT | Tornado Warning | FFC | Laurens | 35 min |
| Sep 26, 1:48 PM EDT | Tornado Warning | FFC | Toombs | 27 min |
| Sep 26, 1:56 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 15 min |
| Sep 26, 2:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Sep 26, 2:24 PM EDT | Tornado Warning | FFC | Telfair | 36 min |
| Sep 26, 2:40 PM EDT | Tornado Warning | FFC | Telfair | 35 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Sep 26, 2:55 PM EDT | Tornado Warning | FFC | Telfair | 31 min |
| Sep 26, 2:58 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Sep 26, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Sep 26, 3:04 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 26 min |
| Sep 26, 3:10 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Sep 26, 3:11 PM EDT | Flash Flood Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 6 hr |
| Sep 26, 3:11 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Sep 26, 3:13 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Sep 26, 3:18 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry | 6 hr |
| Sep 26, 3:18 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wheeler | 27 min |
| Sep 26, 3:20 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 25 min |
| Sep 26, 3:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Sep 26, 4:36 PM EDT | River Flood Warning | FFC | Dooly | 21 hr |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 52 hr |
| Sep 26, 7:06 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Sep 26, 7:38 PM EDT | River Flood Warning | FFC | Gwinnett | 16 hr |
| Sep 26, 7:40 PM EDT | River Flood Warning | FFC | DeKalb | 20 hr |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.